# SDR FDEA201001160184

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 69678841
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS FLOOR WEB UPPER CHORD HAS CRACK INDICATION TORQUE BOX BS 1263.  REMOVED TORQUE BOX WEB AND GUSSET AND 2 EA UPPER CHORDS AND REMOVED BOLT AT AFT AIRSTAIR IAW SRM 51-30-2.  FABRICATED GUSSET IAW SRM 51-20-1.  HEAT TREATED TO T6 IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A. DRILLED AND TREATED AND PRIMED 2 EA CHORDS AND GUSSET IAW SRM 51-10-2 AND 51-30-5.  INSTALLED PARTS IAW SRM 51-30-2.  REINSTALLED TORQUE BOX WEB AND BOLT AT AFT AIRSTAIRS IAW SRM 51-30-2 AND SRM 53-10-2 FIG 6.
